# SDR CALA2025072806941

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,376 hours, 21,039 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC ODOR AFTER ENGINE START HAS  RETURNED AFTER ENGINE RUN RAN BOTH ENGINES AND BOTH PACKS FOUND NO ISSUES OF NOTE. HOWEVER, DID FIND RANDOM OCCASIONAL ELECTRICAL SMELL IN FWD LAVATORY. UPON FURTHER INVESTIGATION, FOUND LAV DOOR FRAME LIGHT PROXIMITY SWITCH WIRING TO BE SHORTED AND BURNT. FOUND DOOR JAMB SWITCH PACK ARCED AND BURNT.  AFTER CLOSE WIRE INSPECTIONS, NO DAMAGES FOUND.  REMOVED AND REPLACED THE SWITCH MODULE PER SWPM 20-30-00.  OPS CHECKED OK.  NO SIGNS OF ARC AND NO BURNING ODOR.
